# SDR CALA2022081202059

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 86,182 hours, 33,850 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Relay
- Part number: 6355B000103
- Part serial: 1164
- Condition: Inoperative
- Location: Other
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO FLT ''A-THR OFF''DISPLAYED ON UPPER ECAM SCREEN. AUTO THRUST FAIL TROUBLESHOT PER TSM 22-31-00-810-812-A. PERFORMED GROUND SCAN OF THE AFS AND REPLACED RELAYS 17CA1, 17CA2, 18CA1, 18CA2, 5CA1, AND 5CA2. ENG 2 EEC WAS ALSO REPLACED FOR ANOTHER PROBLEM, SEE LOGPAGE 9258776 FOR REPLACEMENT. NEEDS ANOTHER AFS GROUND SCAN. PERFORMED GOUND SCAN PER AMM 27-96-00-740-001A ,OP CK ,NO FAULTS FOUND.
